Alert archive / New York / Small Craft Advisories in 2026

Small Craft Advisory 16, NWS Buffalo, NY

March 4, 2026

NWS Buffalo, NY issued this small craft advisory at Mar 4, 2026, 3:40 PM EST. It took effect at Mar 5, 2026, 7:00 AM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2026, 3:40 PM EST (20:40 UTC)
In effect from
Mar 5, 2026, 7:00 AM EST
Expired
Mar 6, 2026, 10:00 AM EST
In force
27 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

650 
WHUS71 KBUF 042040
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
340 PM EST Wed Mar 4 2026

LOZ042-050445-
/O.NEW.KBUF.SC.Y.0016.260305T1200Z-260306T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
340 PM EST Wed Mar 4 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 10 AM EST
FRIDAY...

* WHAT...East winds 15 to 25 knots and waves 5 to 8 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 7 AM Thursday to 10 AM EST Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-050445-
/O.NEW.KBUF.SC.Y.0016.260305T1500Z-260306T1200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
340 PM EST Wed Mar 4 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 7 AM EST
FRIDAY...

* WHAT...Northeast winds 15 to 20 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Sodus Bay.

* WHEN...From 10 AM Thursday to 7 AM EST Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
154 
WHUS71 KBUF 050235
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
935 PM EST Wed Mar 4 2026

LOZ042-050900-
/O.CON.KBUF.SC.Y.0016.260305T1200Z-260306T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
935 PM EST Wed Mar 4 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO
10 AM EST FRIDAY...

* WHAT...East winds 15 to 25 knots and waves 5 to 8 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 7 AM Thursday to 10 AM EST Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-050900-
/O.CON.KBUF.SC.Y.0016.260305T1500Z-260306T1200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
935 PM EST Wed Mar 4 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO
7 AM EST FRIDAY...

* WHAT...Northeast winds 15 to 20 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Sodus Bay.

* WHEN...From 10 AM Thursday to 7 AM EST Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
719 
WHUS71 KBUF 050823
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
323 AM EST Thu Mar 5 2026

LOZ042-052000-
/O.CON.KBUF.SC.Y.0016.260305T1200Z-260306T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
323 AM EST Thu Mar 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 10 AM EST FRIDAY...

* WHAT...East winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 7 AM this morning to 10 AM EST Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-052000-
/O.CON.KBUF.SC.Y.0016.260305T1500Z-260306T1200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
323 AM EST Thu Mar 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 AM EST FRIDAY...

* WHAT...East winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Sodus Bay.

* WHEN...From 10 AM this morning to 7 AM EST Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
371 
WHUS71 KBUF 051737
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1237 PM EST Thu Mar 5 2026

LOZ042-060800-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-260306T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1237 PM EST Thu Mar 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WHAT...East winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-060800-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-260306T1200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
1237 PM EST Thu Mar 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...East winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Sodus Bay.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
816 
WHUS71 KBUF 060800
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
300 AM EST Fri Mar 6 2026

LOZ042-061500-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-260306T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
300 AM EST Fri Mar 6 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...East winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-061200-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-260306T1200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
300 AM EST Fri Mar 6 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...East winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Sodus Bay.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
631 
WHUS71 KBUF 060854
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
354 AM EST Fri Mar 6 2026

LOZ043-061000-
/O.CAN.KBUF.SC.Y.0016.000000T0000Z-260306T1200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
354 AM EST Fri Mar 6 2026

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

LOZ042-061500-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-260306T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
354 AM EST Fri Mar 6 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...East winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
058 
WHUS71 KBUF 061449
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
949 AM EST Fri Mar 6 2026

LOZ042-061600-
/O.EXP.KBUF.SC.Y.0016.000000T0000Z-260306T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
949 AM EST Fri Mar 6 2026

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

$$

Thomas

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 1:11 PM EST, 2 hours 29 minutes earlier. Its key messages:

  • 1) Widespread rain will develop Thursday and continue through Thursday night, with freezing rain expected across the Saint Lawrence Valley and on the Tug Hill, and possibly south of Lake Ontario. 2) Increased risk for flooding as a result of above average temperatures and chances for rain to continue through the weekend and into next week.
Area forecast discussion, Mar 4, 1:11 PM EST, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
111 PM EST Wed Mar 4 2026

.WHAT HAS CHANGED...
A Winter Weather Advisory was issued for freezing rain in Jefferson
and Lewis counties Thursday night through Friday morning.

&&

.KEY MESSAGES...
1) Widespread rain will develop Thursday and continue through
Thursday night, with freezing rain expected across the Saint
Lawrence Valley and on the Tug Hill, and possibly south of Lake
Ontario.

2) Increased risk for flooding as a result of above average
temperatures and chances for rain to continue through the weekend
and into next week.

&&

.DISCUSSION...
1) Widespread rain will develop Thursday and continue through
Thursday night, with freezing rain expected across the Saint
Lawrence Valley and on the Tug Hill, and possibly south of Lake
Ontario.

A shortwave trough located over the Central Plains this afternoon
will move east-northeast reaching the eastern Great Lakes region by
Thursday night. A weak surface low will develop and move into the
Ohio Valley Thursday. Surface high pressure will maintain dry
conditions across the region through most of tonight.

An elevated warm front draped from west to east across the Ohio
Valley into the Mid-Atlantic will begin to move northward tonight.
Ascent and moisture will move northward across the Ohio Valley,
while a reinforcing surface high over Ontario and Quebec moves
southward. A northeast flow will develop across the forecast area
tonight, which will help hold off on precipitation moving into
western NY tonight.

Large scale ascent and deeper moisture combined with a strengthening
thermal gradient will approach the region Thursday. Scattered rain
showers will move into western NY Thursday morning, before
widespread rain develops across western NY Thursday afternoon.
Mostly dry weather will continue east of Lake Ontario Thursday. By
Thursday afternoon, there will be a large temperature difference
across the region with 50s F across the western Southern Tier and
upper 30s north of Interstate 90 (BUF to SYR.) Thermal profiles
suggest the potential for freezing rain in a few locations across
the forecast area Thursday through Thursday night. The first
location is across the southern shore of Lake Ontario, where
forecast temperatures are expected to be right around freezing and
this could result in a period of freezing rain. Widespread rain is
expected to move into the eastern Lake Ontario region Thursday
night. A northeast flow along the Saint Lawrence Valley is expected
to maintain colder air across northern Jefferson county. This is a
favorable set-up for freezing rain and while there still remains
model spread in the amount of rainfall, one to two tenths of an inch
of ice is expected across northern Jefferson county. Freezing rain
is expected to clip the northern edge of Lewis county, and
temperatures will be around freezing on the higher elevations (Tug
Hill.) A Winter Weather Advisory was issued of Jefferson and Lewis
counties late Thursday through Friday morning.

Precipitation will end from west to east Friday morning. 24-hr
forecast rainfall amounts (7am Thu to 7am Fri) will average 0.25-
0.75" across western NY and 0.20" to 0.45" across the eastern Lake
Ontario region. The current deterministic NBM forecast has 0.75-
1.00" near the NY/PA border. There still remains considerable spread
in model guidance QPF with the 24 hr precip difference for the 25th
to 75 percentile around 0.50" across the forecast area.

KEY MESSAGE 2...Increased risk for flooding as a result of above
average temperatures and chances for rain to continue through the
weekend and into next week.

Day to day warming trend will continue into next week, with daytime
temperatures on average warming up into the 50s areawide. This being
said, there will be a few days across WNY where temperatures will
climb well into the 60 and approach 70 ahead of approaching cold
fronts, one this weekend and the second by the middle of the next
week.

Two periods of rain will grace the region this weekend and by the
middle of next week, due to cold frontal passages. The first cold
front will pass Saturday, and the second occuring during the middle
of next week. With the frontal passages, expect rain to spread from
west to east across the region, supporting rainfall amounts of up to
a quarter to a third of an inch. Additionally, a few rumbles of
thunder can't be ruled out with the passage of the system on
Saturday.

The combination of the warm ambient temperatures, and the rainfall
on the snow pack will support the snowpack to further ripen, and
rapidly deplete. While the snowpack across much of WNY has majorly
depleted in the past week or so, the snowpack across the North
Country remains well in tack, with the snow depth ranging from 8
inches and a measured snow water equivalent(SWE) of 1.1 inches in
West Carthage, NY to a measured snow depth of 42 inches with an
estimated SWE of around 6 inches. Additionally, should note that the
frost depth at Chases Lake, NY was measured at 22 inches this
morning, meaning any snow that does melt as well as the added
rainfall will not percolate into the soil and be pure runoff. This
all being said, conditions are primed for flooding, especially
across the North Country, resulting in elevated flows on area rivers
and creeks as well as low land areas this weekend through the start
of next week.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Some lower CIGs linger over/near both Lake Erie & Ontario, but
remain away from the terminals. Otherwise mainly VFR flight
conditions are found across the rest of the area today as earlier
clouds and fog have dissipated.

Tonight, a mixture of VFR and MVFR CIGs are expected for the start
of the night. Patchy fog is expected to develop later this evening
across WNY, causing reductions to VSBY down to MVFR and IFR at
times. Clouds will push into the southwestern portion of the area
starting this evening and expand northeast in coverage through the
night. This will occur as an area of low pressure tracks across the
Ohio Valley and toward WNY. CIGs will also lower with the expanding
clouds. LIFR to MVFR CIGs are expected by the middle to later
portion of the night for most areas south of Lake Ontario, with the
lower flight cats expected for the higher terrain of the Southern
Tier. Rain showers will start to push into the Southern Tier a few
hours before daybreak as the surface low tracks toward the area.
Areas east of Lake Ontario will remain mostly VFR through the night,
but periods of MVFR CIGs will be possible toward daybreak.

Outlook...

Thursday/Thursday night...LIFR to MVFR with periods of rain and
patchy fog. Some freezing rain is possible from KIAG-KROC Thursday
evening...and from KART northward Thursday night.

Friday...VFR/MVFR with just a low chance of rain showers.

Saturday...MVFR/IFR with showers and a slight chance of
thunderstorms.

Sunday through Monday...VFR.

&&

.MARINE...
High pressure building across the Lower Great Lakes will bring light
winds and quiet weather today. As the high slides off to the
east...a modest east-northeasterly flow will develop across Lake
Ontario late today/tonight...then will become fairly brisk on
Thursday as low pressure approaches from the Ohio Valley. This will
bring a period of SCA-worthy conditions to areas from the Niagara
River to Sodus Bay that will last through much of Thursday night...
before the low departs off to the east later Thursday night/
Friday and allows the pressure gradient across our region to
weaken again.

Please note...most, if not all of the Lake Erie nearshore waters
continue to be ice covered. Waves have been omitted from the
forecast.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory from 6 PM Thursday to 1 PM EST Friday
     for NYZ007-008.
MARINE...None.

&&

DISCUSSION...EAJ/HSK
AVIATION...SW
MARINE...HSK/JJR
Hazardous weather outlook, Mar 4, 1:02 PM EST, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
102 PM EST Wed Mar 4 2026

NYZ001>003-051815-
Niagara-Orleans-Monroe-
102 PM EST Wed Mar 4 2026

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A brief period of freezing rain is possible Thursday evening,
especially closer to Lake Ontario.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010>012-085-051815-
Northern Erie-Genesee-Wyoming-Southern Erie-
102 PM EST Wed Mar 4 2026

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019>021-051815-
Chautauqua-Cattaraugus-Allegany-
102 PM EST Wed Mar 4 2026

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004-005-013-014-051815-
Wayne-Northern Cayuga-Livingston-Ontario-
102 PM EST Wed Mar 4 2026

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-051815-
Jefferson-Lewis-
102 PM EST Wed Mar 4 2026

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 1 PM EST
FRIDAY...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Winter Weather Advisory.

An extended period of warmth will hasten snowmelt late this week and
over the weekend. Several periods of rain will also cross the area,
with 1 to 2 inches of rain possible over a 3 to 4 day period. Runoff
from snowmelt and rain will result in rising water on creeks and
rivers, with an increased risk of flooding this weekend into early
next week on rivers that drain the Tug Hill Plateau and western
Adirondacks.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006-051815-
Oswego-
102 PM EST Wed Mar 4 2026

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An extended period of warmth will hasten snowmelt late this week and
over the weekend. Several periods of rain will also cross the area,
with 1 to 2 inches of rain possible over a 3 to 4 day period. Runoff
from snowmelt and rain will result in rising water on creeks and
rivers, with an increased risk of flooding this weekend into early
next week on rivers that drain the Tug Hill Plateau and western
Adirondacks.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-LOZ042>045-062>065-051815-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
102 PM EST Wed Mar 4 2026

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-051815-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
102 PM EST Wed Mar 4 2026

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ022-024-051815-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
102 PM EST Wed Mar 4 2026

This Hazardous Weather Outlook is for the New York waters of the
Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 10:14 PM ESTDense Fog AdvisoryBUFAllegany, Cattaraugus, Chautauqua, Erie, Genesee, Niagara and 1 more13 hr
Mar 4, 12:54 PM ESTWinter Weather AdvisoryBUFErie, Genesee, Jefferson, Lewis, Monroe, Niagara and 3 more39 hr

Nearby

Small Craft Advisories in New York, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.